# SDR SWAA2022092647733

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE WHEEL WELL VAPOR BARRIER AT LBL-33 HAS CRACK LH SIDE WHEEL WELL VAPOR BARRIER AT STA 663.5 LBL-33 HAS CRACK / [01] MEASUREMENTS;[02] CLEANER AREA AND PERFORMED DRY OUT FOUND NO WATER AS PER BOEING 737 SRM 51-70-04-R2-10.;[03] VERIFIED STEP 1 AND 2. OK FOR REPAIR.;[04] REPAIRED DAMAGE AREAS AT L/H SIDE WHELL WELL VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10. MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY3804 PO#1778994.;[05] RII VERIFIED REPAIR;[06] OK TO DRILL ALL FILLED IN HOLES ON THE REPAIRED AREA;[07] LOCATED AND DRILLED REPAIRED AREA AS PER B 737-700 SRM 51-40-05-0G-0.;[[13] SUMMARY= CLEANER AREA AND PERFORMED DRY OUT FOUND NO WATER AS PER BOEING 737 SRM 51-70-04-R2-10.REPAIRED DAMAGE AREAS AT L/H SIDE WHELL WELL VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10. MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY3804 PO#1778994.LOCATED AND DRILLED REPAIRED AREA AS PER B 737-700 SRM 51-40-05-0G-0. RESTORED FINISH TO LEFT HAND VAPOR BARRIER AS PER B737-700 AMM 51-21-72-370-802 AND AMM 51-21-81-370-801 12. DARIO LAVERDE (TECHNICIAN); 08-SEP-2022 03:48 UTC
